# SDR UALA2012071703854

- Difficulty date: July 16, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 63,400 hours, 22,271 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE LIGHT SEGMENT FWD OF FWD AFT LAVATORY INOPERATIVE (AROUND ROW 40).  SECURED CONNECTOR, OP CHECKED GOOD.
